# SDR HNAA2020062900181

- Difficulty date: June 13, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON LOWER FWD ENGINE YOKE FITTING IS CRACKED. MAINTENANCE: REMOVED AND REPLACED LH PYLON LOWER FWD ENGINE YOKE FITTING IAW EO1-54-20-0235. UNIQUE CONTROL NUMBER HNAA2020062900180 WAS ENTERED IN ERROR. THIS IS THE CORRECTED ONE LISTED ABOVE.
